Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 15, NWS Tulsa, OK

February 5, 2008Muskogee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 5, 2008, 1:16 PM CST for Muskogee County, Oklahoma. It was in force for 9 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 1:16 PM CST (19:16 UTC)
Expired
Feb 5, 2008, 1:25 PM CST
In force
9 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 50 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 1:20 PM CSTHAIL 0.754 Ne Muskogee, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 051915
SVRTSA
OKC101-051945-
/O.NEW.KTSA.SV.W.0015.080205T1916Z-080205T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
116 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 145 PM CST

* AT 116 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF MUSKOGEE...
  MOVING NORTHEAST AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MUSKOGEE AND
  FORT GIBSON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3581 9545 3582 9516 3563 9529 3569 9551
TIME...MOT...LOC 1916Z 220DEG 45KT 3571 9535

$$
1 follow-up statement
000 
WWUS54 KTSA 051925
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CST TUE FEB 5 2008

OKC101-051935-
/O.CAN.KTSA.SV.W.0015.000000T0000Z-080205T1945Z/
MUSKOGEE OK-
125 PM CST TUE FEB 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MUSKOGEE COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 3581 9545 3582 9516 3563 9529 3569 9551
TIME...MOT...LOC 1925Z 220DEG 45KT 3580 9526

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 12:17 PM CST, 59 minutes earlier.

Area forecast discussion, Feb 5, 12:17 PM CST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1217 PM CST TUE FEB 5 2008

.UPDATE...
UPDATED FORECAST TO INCLUDE TORNADO WATCH 34 FOR OKLAHOMA COUNTIES
SOUTH OF I-40 UNTIL 7PM. PER COORD WITH SPC ANOTHER TORNADO WATCH
WILL LIKELY BE ISSUED FOR WEST CENTRAL AND PORTIONS OF NORTHWEST
ARKANSAS SOON...THIS ONE A PDS WATCH.

THUNDERSTORMS HAVE BEEN DEVELOPING AHEAD OF THE FRONT/DRY LINE
ACROSS NORTH CENTRAL TX INTO SE OK OVER LAST HOUR. THESE STORMS
POTENTIALLY MAY GO SEVERE WITH AN ATTENDANT TORNADO THREAT. MORE
SIGNIFICANT TORNADO THREAT EXPECTED TO EVOLVE OVER WESTERN INTO
CENTRAL ARKANSAS LATER TODAY WHERE LOW LEVEL WIND PROFILES ARE
MORE FAVORABLE. STILL A STRONG CAP TO OVERCOME AND MAY HAVE TO
WAIT FOR PRIMARY UPPER SYSTEM NOW MOVING INTO WEST TX TO MOVE
CLOSER THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 943 AM CST TUE FEB 5 2008/

DISCUSSION...
9 AM SFC ANALYSIS SHOWS NEAR STATIONARY FRONTAL BOUNDARY EXTENDING
FROM SFC LOW SOUTH OF WICHITA FALLS...TO JUST NORTH OF MLC TO JLN.
SOUTH OF THIS BOUNDARY DEW POINTS ARE IN THE LOW 60S AND BREAKS
EVIDENT ON VIS SATELLITE SUGGEST AMPLE INSTABILITY WILL BE PRESENT.
SHV SOUNDING SHOWS STRONG CAP BUT INCREASING LARGE SCALE LIFT WILL
HEP OVERCOME THIS CAP LATER TODAY AS UPPER LOW UPPER LOW
APPROACHES. CURRENTLY A LEAD SHORTWAVE OVER NC TEXAS IS ENHANCING
SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THE FRONT WHILE
ACTIVITY HAS DIMINISHED TO THE SOUTH. HAVE UPDATED POP FORECAST TO
REFLECT THIS TREND FOR THE REMAINDER OF THE MORNING HOURS. OVERALL
SEVERE THREAT APPEARS TO BE DIMINISHING WITH THE ELEVATED STORMS
NORTH OF THE FRONT.

TEMPS SHOULD REACH LOW TO EVEN MID 70S SOUTH AND EAST...WHILE
LOCATIONS NORTH OF THE FRONT STEADY OR FALLING REST OF THE DAY.
FOR RIGHT NOW IT APPEARS ANY PRECIP WILL REMAIN LIQUID UNTIL THIS
EVENING...WHEN MAIN UPPER LOW SLIDES ACROSS SOUTHERN KANSAS. THIS
TRACK SHOULD KEEP SIGNIFICANT SNOW ACCUM TO THE NORTHWEST OF
FORECAST AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   41  26  42  28 / 100  50  10   0
FSM   74  33  44  29 / 100  50   0   0
MLC   69  32  44  30 /  80  20   0   0
BVO   38  24  40  22 / 100  60  10   0
FYV   66  28  37  24 / 100  60   0   0
BYV   68  30  37  26 / 100  60  10   0
MKO   60  29  43  27 / 100  40   0   0
MIO   46  26  36  25 / 100  70  10   0
F10   47  29  43  28 / 100  30   0   0
HHW   73  34  48  33 /  70  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...14
LONG TERM....06
Hazardous weather outlook, Feb 5, 11:27 AM CST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1127 AM CST TUE FEB 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1127 AM CST TUE FEB 5 2008

...SEVERE WEATHER RISK LIKELY FOR MUCH OF TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA....SOUTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER 1 PM.

	AREA AT GREATEST RISK...SOUTH AND EAST OF A LINE FROM EUREKA SPRINGS
                                TO MCALESTER.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MUCH OF EASTERN OKLAHOMA...ALL OF NORTHWEST AND WEST CENTRAL
               ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTH OF INTERSTATE 44.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
        ONSET...AFTER 6 PM IN NORTHEAST OKLAHOMA...AFTER MIDNIGHT IN
                NORTHWEST ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS HAVE BECOME WIDESPREAD ALONG AND NORTH OF A COLD
FRONT... WHICH EXTENDED FROM NEAR MCALESTER TO BENTONVILLE AT 11
AM. THIS WILL REMAIN THE INITIAL FOCUS FOR SEVERE WEATHER THROUGH
THE EARLY AFTERNOON. AN ADDITIONAL FOCUS THIS AFTERNOON WILL BE
AN AREA OF SURFACE LOW PRESSURE TRACKING ALONG THE FRONTAL
BOUNDARY...FROM SOUTH CENTRAL OKLAHOMA THIS MORNING INTO
NORTHWEST ARKANSAS BY THIS EVENING. THE MORE SIGNIFICANT SEVERE
WEATHER WILL BE POSSIBLE ALONG AND SOUTH OF THE SURFACE LOW
TRACK...WITH TORNADOES...WIND...AND SEVERE HAIL POSSIBLE ACROSS
THIS AREA. ALTHOUGH THE ATMOSPHERE SOUTH OF THE FRONT WAS STRONGLY
CAPPED THIS MORNING...THIS WILL LIKELY BE OVERCOME BY THE STRONG LIFT
FROM THE APPROACHING UPPER STORM SYSTEM...WITH THE GREATEST
UNCERTAINTY IN A MORE SIGNIFICANT TORNADIC POTENTIAL BEING THE
ORIENTATION OF THE UPPER LEVEL WINDS AND THE EXPECTED STORM
MOTION...WHICH WILL BE FAST TO THE NORTHEAST AT OVER 45 MPH.
SHOULD LATER DATA REVEAL MORE FAVORABLE WINDS ALOFT...THEN THE
TORNADIC POTENTIAL COULD INCREASE.

FURTHER NORTH NEAR THE COLD FRONT...STORMS WILL BE NEARER
A REGION OF COLDER TEMPERATURES ALOFT...AND THIS WILL FAVOR
A HIGHER RISK OF SEVERE HAIL. THIS SEVERE WEATHER RISK WILL
EXTEND WELL NORTH OF THE COLD FRONT AND ENCOMPASS ALL BUT A SMALL
AREA NEAR THE KANSAS BORDER.

STORMS ARE EXPECTED TO EXIT THE TULSA FORECAST AREA BY LATE
AFTERNOON...WITH THE POSSIBILITY OF LIGHT SNOW MOVING INTO
THE AREA THIS EVENING. NO SIGNIFICANT ACCUMULATIONS ARE CURRENTLY
EXPECTED AS THE UPPER LEVEL STORM TRACK FAVORS AREAS OF NORTHWEST
OKLAHOMA THROUGH CENTRAL KANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION
WILL LIKELY BE NEEDED...ESPECIALLY OVER FAR SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. EXPECT SEVERE WEATHER POTENTIAL TO BE
ONGOING FOR MUCH OF THE DAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
TRANQUIL WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK...
WITH POTENTIAL FOR MUCH COLDER TEMPERATURES BY EARLY
NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Feb 5, 9:58 AM CST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
958 AM CST TUE FEB 5 2008

OKZ067-070-051645-
MUSKOGEE OK-WAGONER OK-
958 AM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 AM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     WAGONER

AT 958 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF HASKELL...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CHOSKA...PORTER...
STONEBLUFF...REDBIRD...COWETA...ONETA AND HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3607 9527 3571 9571 3572 9572 3573 9572
      3582 9577 3585 9577 3586 9579 3608 9568
TIME...MOT...LOC 1558Z 220DEG 45KT 3581 9573
Special weather statement, Feb 5, 10:03 AM CST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1003 AM CST TUE FEB 5 2008

OKZ065-051630-
OKFUSKEE OK-
1003 AM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CST
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 1003 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7
MILES SOUTH OF PADEN...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PADEN...BOLEY...MASON
AND WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3565 9624 3544 9645 3543 9662 3552 9663
      3553 9664 3564 9661 3564 9640 3565 9638
TIME...MOT...LOC 1603Z 211DEG 51KT 3544 9659
Special weather statement, Feb 5, 10:16 AM CST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 AM CST TUE FEB 5 2008

OKZ064-051645-
CREEK OK-
1016 AM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 AM CST
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CREEK

AT 1016 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES SOUTH OF MILFAY...MOVING NORTH AT 65 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...DEPEW...
SHAMROCK...SILVER CITY AND KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3611 9630 3608 9629 3609 9623 3607 9615
      3565 9636 3564 9662 3617 9654
TIME...MOT...LOC 1616Z 200DEG 59KT 3564 9650
Special weather statement, Feb 5, 12:04 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1204 PM CST TUE FEB 5 2008

OKZ053-051830-
CHOCTAW OK-
1204 PM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 PM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW

AT 1204 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF HUSKEY...MOVING NORTHEAST AT 55 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...FORT
TOWSON...SWINK AND HUSKEY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3416 9527 3415 9515 3394 9515 3394 9519
      3395 9520 3395 9523 3392 9524 3387 9543
TIME...MOT...LOC 1804Z 211DEG 50KT 3387 9532
Special weather statement, Feb 5, 12:38 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CST TUE FEB 5 2008

OKZ063-068-069-051915-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
1238 PM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE AND NORTHWESTERN ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 1238 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PEGGS TO 6 MILES NORTHWEST OF TAHLEQUAH...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...BALLARD...OAKS...LEACH...TWIN OAKS...KANSAS...
TAHLEQUAH...PEGGS AND SCRAPER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3609 9455 3589 9498 3607 9517 3608 9512
      3613 9511 3618 9504 3617 9502 3620 9501
      3627 9490
TIME...MOT...LOC 1838Z 245DEG 47KT 3607 9509 3599 9500
Special weather statement, Feb 5, 12:57 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1257 PM CST TUE FEB 5 2008

ARZ001-OKZ063-051930-
BENTON AR-DELAWARE OK-
1257 PM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     DELAWARE

AT 1257 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES SOUTHWEST OF JAY TO KANSAS...MOVING
NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...JAY...KANSAS...COLCORD...SULPHUR SPRINGS...
MAYSVILLE...GRAVETTE...CHEROKEE CITY...DECATUR AND HIWASSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3650 9461 3649 9412 3616 9477 3617 9480
      3638 9500 3663 9463
TIME...MOT...LOC 1857Z 234DEG 53KT 3636 9488 3621 9475

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 5:37 AM CSTSpecial Weather StatementTSAPawnee38 min
Feb 5, 5:38 AM CSTSpecial Weather StatementTSAPittsburg37 min
Feb 5, 6:13 AM CSTSpecial Weather StatementTSAHaskell47 min
Feb 5, 6:31 AM CSTSpecial Weather StatementTSACreek, Tulsa44 min
Feb 5, 6:59 AM CSTSpecial Weather StatementTSARogers, Tulsa46 min
Feb 5, 7:10 AM CSTSpecial Weather StatementTSALeFlore35 min
Feb 5, 7:16 AM CSTSevere Thunderstorm WarningTSALeFlore44 min
Feb 5, 9:03 AM CSTSpecial Weather StatementTSAOkfuskee42 min
Feb 5, 9:26 AM CSTSpecial Weather StatementTSAOkmulgee34 min
Feb 5, 9:30 AM CSTSpecial Weather StatementTSAOkfuskee30 min
Feb 5, 9:58 AM CSTSpecial Weather StatementTSAWagoner47 min
Feb 5, 10:03 AM CSTSpecial Weather StatementTSAOkfuskee27 min
Feb 5, 10:16 AM CSTSpecial Weather StatementTSACreek29 min
Feb 5, 12:04 PM CSTSpecial Weather StatementTSAChoctaw26 min
Feb 5, 12:38 PM CSTSpecial Weather StatementTSACherokee37 min
Feb 5, 12:57 PM CSTSpecial Weather StatementTSADelaware33 min
Feb 5, 1:25 PM CSTSpecial Weather StatementTSACherokee35 min
Feb 5, 2:21 PM CSTSevere Thunderstorm WarningTSAChoctaw39 min
Feb 5, 2:34 PM CSTFlash Flood WatchTSAAdair, Choctaw, Haskell, Latimer, Pushmataha3 hr
Feb 5, 2:49 PM CSTSevere Thunderstorm WarningTSAAdair, Sequoyah41 min
Feb 5, 2:57 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha41 min
Feb 5, 3:32 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha41 min
Feb 5, 3:48 PM CSTSevere Thunderstorm WarningTSALeFlore42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.